|am not seeing my menstrual again
Oct 7, 2012
Hi my name is titilayo from nigeria, I'm hiv positive and I detected it 2months ago. Have been using the drugs they gave me @ the hospital but am not seeing any changes. Have stop seeing my menses,am having rashes all over my body and my mouth and tongue is infected. Am also having discharge and a severe stomach pain. Please what can I do? Am scared
| Response from Dr. Young
Hello Titlayo and thanks for posting.
I have difficulty knowing how best to understand the cause of your difficulties, but as there are many potential causes and with the whole body rash and stomach pain alone, it's time to go back to the doctors for an evaluation.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Getting Head Sign Of HIV AIDS
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Sore Testicles After Anal Sex With Condom Does It Mean I Have HIV
- After Gonorrhea Treatment If Masturbated Does The Medicine Still Work
- Does Genital Warts Virus Ever Go Away?
- Extreme Watery Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.